MathSciNet Relay Station
MathSciNet bibliographic data
MR1240376 (94h:20028) 20D15
Brandl, Rolf; Verardi, Libero Metacyclic $p$-groups and their conjugacy classes of subgroups. Glasgow Math. J. 35 (1993), no. 3, 339–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement